MathSciNet Relay Station
MathSciNet bibliographic data
MR880189 (88j:30042) 30C60
Gehring, F. W. Uniform domains and the ubiquitous quasidisk. Jahresber. Deutsch. Math.-Verein. 89 (1987), no. 2, 88–103.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement